# SDR CVGA112032

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N9CU
- Make and model: Lear 60LEAR
- Aircraft serial: 075
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LANDING GEAR FAILED TO EXTEND ON FIRST ATTEMPT.  POPPED GEAR CIRCUIT BREAKER.  RESET CIRCUIT BREAKER, GEAR FUNCTIONED NORMALLY.
